Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

STABILITY TESTS FOR PERIODIC SOLUTIONS OF SYSTEMS OF DIFFERENTIAL EQUATIONS

Annotation

Tests of stability of periodic solutions for systems of differential equations based on the theory of off-diagonal nonnegative matrices are discussed.

Keywords

stability of systems of differential equations; periodic solutions; off-diagonal nonnegative matrix

Full-text in one file

Download

UDC

517.925.5

Pages

1345-1352

References

1. Perov A.I. Ob odnom kriterii ustojchivosti linejnoj sistemy differencial'nyh uravnenij s periodicheskimi kojefficientami // Avtomatika i telemehanika. 2013. № 2. S. 22–37. 2. Bellman R. Vvedenie v teoriju matric. M.: Nauka, 1969. 3. Koteljanskij D.M. O nekotoryh svojstvah matric s polozhitel'nymi jelementami // Matematicheskij sbornik. 1952. № 31 (73). S. 495–506. 4. Markus M., Mink H. Obzor po teorii matric i matrichnyh neravenstv. M.: Nauka, 1972. 5. Lankaster P. Teorija matric. M.: Nauka, 1978. 6. Kostrub I.D., Avdeeva O.I. O priznakah asimptoticheskoj ustojchivosti // Teorija, metodologija i koncepcija modernizacii v jekonomike, upravlenii proektami, politologii, pedagogike, psihologii, prave, prirodopol'zovanii, medicine, filosofii, filologii, sociologii, matematike, tehnike, fizike: sb. nauch. st. po itogam Mezhdunar. nauch.-prakt. konf. 26–27 sentjabrja 2013 g. SPb, 2013. S. 211–215. 7. Perov A.I., Kostrub I.D., Avdeeva O.I. Priznaki asimptoticheskoj ustojchivosti // Aktual'nye problemy prikladnoj matematiki, informatiki i mehaniki, posvjashhjonnaja 95-letiju Voronezhskogo gosudarstvennogo universiteta : Materialy Mezhdunar. konf. (Voronezh, 12–14 dekabrja 2013 g.) Voronezh, 2013. S. 21–30. 8. Avdeeva O.I. Ob odnom kriterii ustojchivosti // Sovremennye metody teorii funkcij i smezhnye problemy: materialy Voronezhskoj zimnej matematicheskoj shkoly / VGU; MGU im. M. V. Lomonosova, Matem. institut im. V. A. Steklova RAN. Voronezh, 2013. S. 310. 9. Besedina T.V., Makeenkova A.V., Baranov A.V. Ob odnom kriterii ustojchivosti linejnoj sistemy s periodicheskimi kojefficientami // Trudy molodyh uchjonyh VGU. 2007. Vyp. 1–2. S. 4–5. 10. Gantmaher F.R. Teorija matric. M.: Nauka, 1967. 11. Perov A.I., Kostrub I.D. Priznaki ustojchivosti periodicheskih reshenij sistem differencial'nyh uravnenij, osnovnye na teorii vnediagonal'no neotricatel'nyh matric: uchebnoe posobie. Voronezh: Nauchnaja kniga, 2015. 12. Kiguradze I.T. Nekotorye singuljarnye kraevye zadachi dlja obyknovennyh differencial'nyh uravnenij // Tbilisi: TGU, 1975. 13. Demidovich B.P. Lekcii po matematicheskoj teorii ustojchivosti. M.: Nauka, 1967. 14. Perov A.I. Diskretnaja teorija ustojchivosti diskretnyh matric // Preprint. 2012. № 45. 15. Perov A.I., Dunaev S.A., Kostrub I.D. Ob odnoj teoreme sushhestvovanija ogranichennyh, pochti periodicheskih i periodicheskih reshenij // Vestnik f-ta PMM. Voronezh, 2002. Vyp. 3. S. 160–170.

Received

2015-06-01

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.